Continuous families : categorical aspects
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 24 (1983) no. 4, pp. 393-432.
@article{CTGDC_1983__24_4_393_0,
     author = {Lever, David B.},
     title = {Continuous families : categorical aspects},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {393--432},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {4},
     year = {1983},
     zbl = {0535.18004},
     mrnumber = {749470},
     language = {en},
     url = {archive.numdam.org/item/CTGDC_1983__24_4_393_0/}
}
Lever, David B. Continuous families : categorical aspects. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 24 (1983) no. 4, pp. 393-432. http://archive.numdam.org/item/CTGDC_1983__24_4_393_0/

1 Adams, J.F., Infinite loop spaces, Ann. of Math. studies 90, Princeton Univ. Press (1978). | MR 505692 | Zbl 0398.55008

2 Artin, M., Grothendieck, A., & Verdier, J.L., Exposés I à IV, Théorie des topos et cohomologie étale des schémas, Lecture Notes in Math. 269, Springer (1972). | MR 354653

3 Benabou, J., Théories relatives à un corpus, C. R. Acad. Sc. Paris 281 A (1975), 833. | MR 393180 | Zbl 0349.18005

4 Bourbaki, N., General Topology, I, Hermann, Paris.

5 Diaconescu, R., Change of base for toposes with generators, J. Pure and Aplied Algebra 6 (1975), 191-218. | MR 379627 | Zbl 0353.18002

6 Ehresmann, C., Catégories topologiques et catégories différentiables, Coll. Géom. Diff. Globale Bruxelles 1959, dans «Charles Ehresmann: Œuvres complètes et commentées», Part I, Amiens 1983.

7 Ehresmann, C., Catégories topologiques I- III, Indig. Math. 28-1 (1966) dans Charles Ehresmann: Oeuvres complètes et commentées, Part II- 2, 1982. | MR 215766 | Zbl 0163.26802

8 Gray, J.W., Fragments of the history of sheaf theory, Springer Lecture Notes in Math. 753 (1979), 1- 79. | MR 555539 | Zbl 0436.55002

9 Gunning, R.C., Lecture notes on Riemann surfaces, Princeton University Press, 1966. | MR 207977 | Zbl 0175.36801

10 Kennison, J.F., Separable algebraic closure in a topos, To appear. | MR 647577 | Zbl 0486.18010

11 Lawvere, F.W., Variable quantities and variable structures in topoi, in A collection of papers in honor of Samuel Eilenberg, Academic Press, 1976. | MR 419232 | Zbl 0353.02043

12 Lever, D.B., Precategory objects of toposes, To appear. | MR 772160 | Zbl 0569.18006

13 Milnor, J., & Stasheff, J., Characteristic classes, Princeton Univ. Press and University of Tokyo, 1974. | MR 440554 | Zbl 0298.57008

14 Niefield, S.B., Cartesianness: topological spaces, uniform spaces, and affine schemes, J. Pure and Applied Algebra 23 (1982), 147-167. | MR 639571 | Zbl 0475.18011

15 Pare, R., Indexed categories and generated topologies, J. Pure and Applied Algebra 19 (1980), 385- 400. | MR 593260 | Zbl 0444.18003

16 Pare, R., & Schumacher, D., Abstract families and the adjoint functor theorem, Lecture Notes in Math. 661, Springer (1978), 1-125. | MR 514193 | Zbl 0389.18002

17 Spanier, E., Quasi-topologies, Duke Math. J. 30 (1963), 1- 14. | MR 144300 | Zbl 0114.38702

18 Tierney, M., Sheaf theory and the continuum hypothesi s, Lecture Notes in Math. 274, S pringer (1974), 13 - 42. | MR 373888 | Zbl 0244.18005